# SDR AALA201907019028

- Difficulty date: June 29, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug MD 83
- Aircraft serial: 53599
- Aircraft time: 56,848 hours, 28,675 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26088921A
- Part serial: BC1949
- Condition: Worn
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS BRAKES CHATTER MAKING IT DIFFICULT TO STOP AIRCRAFT. MAINTENANCE TORQUED MLG AXLE TIRES AS REQUIRED IAW AMM 32-40-01. ALSO FOUND NR 2 MLG BRAKE WORN BELOW LIMITS. REMOVED AND REPLACED NR 2 MLG BRAKE ASSY IAW AMM 32-42-01.
